# SDR VNAA2019110211101

- Difficulty date: November 2, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 35,049 hours, 34,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4010021
- Part serial: WO025466
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED OF THE AFT FLASHLIGHT BATTERY POWER UNIT, OPS CHECK GOOD.
